- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2011 4 (4)
- Authors
- Nuzhin, Yakov N.
- Contact information
- Nuzhin, Yakov N. : e-mail:
- Keywords
- Chevalley groups; commutative ring; carpet of additive subgroups; factorization
- Abstract
A concept of derivative carpet is introduced and it is proved that a carpet subgroup of the Chevalley group over commutative ring is a product of the derivative carpet subgroup and carpet subgroups of rank 1.
- Pages
- 527-535
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2519
Journal of Siberian Federal University. Mathematics & Physics / Factorization of Carpet Subgroups of the Chevalley Groups over Commutative Rings
Full text (.pdf)